My depression on Depo Provera - I'm 26 years old and just started birth control. My doctor recommended the Depo shot and I thought, "why not?!" I received the shot on Sept. 30th 2015. Around Oct. 8th (9 days later) I became a crying mess. I was thinking CRAZY things. I would get so upset / depressed over LITTLE things. This is not my typical self. Im usually very calm and aware of my feelings. It has been almost two weeks of crying and feeling like c**p (emotionally.) I have not had my period or any spotting to date. I feel anxious and alone. I keep thinking that my boyfriend is going to break up with me (and keep in mind, I HAVE NO REASON TO FEEL LIKE THIS. I am dating an amazing man who would do anything for me) but in my brain I keep feeling distance from him. Yesterday I couldn't hold it together. I cried from 9am - 2pm bc the thoughts in my head were so loud. And why? It's from my hormones. I know it. I'm an emotional mess. I'm writing this in hope that it helps someone out there. You are not alone. I feel your pain. I am going to get over this. I have too. I have an amazing life with wonderful friends and family. I refuse to wake up every morning feeling like an emotional mess. My sister in law went through something like this last year when she started birth control for the first time. She is and was on the pill (not sure of what brand) and she said she locked herself in her room for three weeks and would cry. Over nothing. But after three weeks, she felt much better. I have been feeling "depressed" for the past two weeks, I hope at the end of three weeks I start to feel better. Maybe even get my period? It's all so unknown. If I don't start to feel better at the end of next week I'm going to call my doctor. But I'm scared. And im sure any girl that has been through this knows what I mean. Ill keep anyone posted who wants to know what happens next. I'm hoping my body can handle the hormones better and the "crazy" feelings and thoughts go away.